Alert archive / Arkansas / Tornado Warnings in 2018

Tornado Warning 59, NWS Shreveport, LA

April 13, 2018Howard County, Sevier County, Arkansas

NWS Shreveport, LA issued this tornado warning at Apr 13, 2018, 6:50 PM CDT for Howard County, Sevier County, Arkansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2018, 6:50 PM CDT (23:50 UTC)
Expired
Apr 13, 2018, 7:30 PM CDT
In force
40 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Howard County, AR, Sevier County, AR

The radar

The Western Arkansas radar (KSRX), 128 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:10 PM CDTTORNADO10 Nnw Dierks, ARAN EF2 TORNADO TOUCHED DOWN ALONG LINVILLE ROAD JUST SOUTHWEST OF THE UMPIRE COMMUNITY WHERE IT SNAPPED SEVERAL TREES. IT CONTINUED NORTH CROSSING CEDAR HILL ROAD WHERE IT WAS AT ITS STRONGEST AND WIDEST POINT, SNAPPING SEVERAL UTILITY POLES AND A LARGE SWATH
Apr 13, 7:20 PM CDTTORNADO12 Nnw Dierks, ARHIGHWAY 278 WEST OF UMPIRE TREES DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:50 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-535 J/kg
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WFUS54 KSHV 132350
TORSHV
ARC061-133-140030-
/O.NEW.KSHV.TO.W.0059.180413T2350Z-180414T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
650 PM CDT FRI APR 13 2018

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northeastern Sevier County in southwestern Arkansas...
  Northern Howard County in southwestern Arkansas...

* Until 730 PM CDT

* At 650 PM CDT, a confirmed tornado was located near Lockesburg, or
  near De Queen, moving northeast at 35 mph.

  HAZARD...Damaging tornado. 

  SOURCE...Weather spotters confirmed tornado. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* The tornado will be near...
  Dierks around 715 PM CDT. 
  Umpire around 725 PM CDT. 
  Athens around 730 PM CDT. 

Other locations impacted by this tornadic thunderstorm include
Lebanon, Geneva, Provo and Burg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3426 9392 3419 9392 3419 9388 3418 9388
      3394 9423 3400 9432 3435 9407
TIME...MOT...LOC 2350Z 219DEG 31KT 3399 9426 

TORNADO...OBSERVED
HAIL...<.75IN

$$

35
4 follow-up statements
049 
WWUS54 KSHV 132358
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
658 PM CDT FRI APR 13 2018

ARC061-133-140030-
/O.CON.KSHV.TO.W.0059.000000T0000Z-180414T0030Z/
Sevier AR-Howard AR-
658 PM CDT FRI APR 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN SEVIER AND NORTHERN HOWARD COUNTIES...
    
At 658 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lockesburg, or 8 miles east of De Queen, moving
northeast at 35 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Dierks around 715 PM CDT. 
  Umpire around 725 PM CDT. 
  Athens around 730 PM CDT. 

Other locations impacted by this tornadic thunderstorm include
Lebanon and Burg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3426 9392 3419 9392 3419 9388 3418 9388
      3400 9415 3406 9427 3435 9407
TIME...MOT...LOC 2358Z 219DEG 33KT 3405 9419 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

35
273 
WWUS54 KSHV 140005
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
705 PM CDT FRI APR 13 2018

ARC061-133-140030-
/O.CON.KSHV.TO.W.0059.000000T0000Z-180414T0030Z/
Sevier AR-Howard AR-
705 PM CDT FRI APR 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL SEVIER AND NORTHWESTERN HOWARD COUNTIES...
    
At 705 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dierks, moving northeast at 45 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Umpire around 715 PM CDT. 
  Athens around 720 PM CDT. 

Other locations impacted by this tornadic thunderstorm include
Lebanon and Burg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3426 9392 3419 9392 3408 9409 3412 9423
      3435 9407
TIME...MOT...LOC 0005Z 218DEG 39KT 3414 9410 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

35
334 
WWUS54 KSHV 140015
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
715 PM CDT FRI APR 13 2018

ARC133-140024-
/O.CAN.KSHV.TO.W.0059.000000T0000Z-180414T0030Z/
Sevier AR-
715 PM CDT FRI APR 13 2018

...THE TORNADO WARNING FOR NORTH CENTRAL SEVIER COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Arkansas.

LAT...LON 3426 9392 3419 9401 3422 9415 3435 9407
TIME...MOT...LOC 0014Z 217DEG 33KT 3422 9403 

$$

ARC061-140030-
/O.CON.KSHV.TO.W.0059.000000T0000Z-180414T0030Z/
Howard AR-
715 PM CDT FRI APR 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL HOWARD COUNTY...
    
At 714 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Umpire, moving northeast at 40 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Athens around 720 PM CDT. 

Other locations impacted by this tornadic thunderstorm include Burg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3426 9392 3419 9401 3422 9415 3435 9407
TIME...MOT...LOC 0014Z 217DEG 33KT 3422 9403 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

35
376 
WWUS54 KSHV 140026
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
726 PM CDT FRI APR 13 2018

ARC061-140036-
/O.EXP.KSHV.TO.W.0059.000000T0000Z-180414T0030Z/
Howard AR-
726 PM CDT FRI APR 13 2018

...THE TORNADO WARNING FOR NORTH CENTRAL HOWARD COUNTY WILL EXPIRE AT
730 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Arkansas.

LAT...LON 3426 9392 3419 9401 3422 9415 3435 9407
TIME...MOT...LOC 0026Z 219DEG 31KT 3430 9395 

$$

35

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 6:43 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 13, 6:43 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
643 PM CDT Fri Apr 13 2018

.UPDATE...
To add remaining SE cwa parishes into Tornado watch 40

&&

.DISCUSSION...
All products have been reissued to add headline for all zones
groupings and to remove afternoon wording. /24/

&&

.PREV DISCUSSION... /issued 626 PM CDT Fri Apr 13 2018/

AVIATION...
Isolated to scattered -SHRA/-TSRA have developed across the Four-
State Region today, courtesy of an approaching strong upper level
disturbance from the west. This precipitation has been
intermittently affecting the majority of the terminals today, and
is expected to develop into a line of TSRA more less later this
evening /progressing from west to east along a cold front/. This
TAF forecast will not be an easy one, as will try to pinpoint
best timing of the precipitation. Some of these storms will be
capable of becoming severe with large hail, damaging wind gusts
and isolated tornadoes being the main threats. Will of course
amend as necessary. Otherwise, CIGS have risen to VFR early this
evening, but as anticipated to drop into the MVFR and possibly IFR
criteria after sunset. CIGS are poised to gradually improve to
VFR and precipitation will be coming to an end from west to east
towards the end of the TAF period, with perhaps the eastern
terminals hanging on to by tomorrow mid-morning VCSH. Southerly
winds will be intermittently breezy but is anticipated to drop to
below Lake Wind Advisory criteria overnight. Concurrently, winds
will be shifting to the west-northwest with the passage of a cold
front and thus could see -SHRA develop along the front, hence the
insertion of the -SHRA/VCSH towards the end of the TAF period.

PREV DISCUSSION... /issued 350 PM CDT Fri Apr 13 2018/

DISCUSSION...
Multiple rounds of strong to severe thunderstorms are expected
across the area from late this afternoon through the overnight and
early morning hours. Tornadoes, very large hail, damaging
straight-line winds, and locally heavy rainfall are possible.

Severe convection is rapidly developing ahead of a dryline from
North Central Oklahoma south towards the DFW Metroplex. Farther to
the east, scattered showers and storms have been considerably
less intense, so far. These storms may rapidly intensify and
become severe as CAPE values are around 2000-2500 J/kg and deep
layer shear is around 40 kts. Low-level shear profiles are also
more than sufficient to support a tornado threat. Our greatest
concern, at the moment, is that these storms will become surface-
based and develop into discrete supercells with the potential for
tornadoes, very large hail, and damaging winds. Due to this threat,
after coordination with SPC and NWS-LZK, the decision was made to
issue PDS Tornado Watch #40.

As a very strong upper trough currently over Northeast Colorado moves
eastward across Northern Kansas, the increased forcing for ascent
and increased instability aloft will result in a rapid increase
in convective coverage and intensity. The storms are expected to
form into one or more linear complexes, which will move across the
area this evening and through the overnight hours. This process
is expected to begin during the 00z-03z time frame this evening.
The primary threat area will be across Southwest Arkansas,
Northwest Louisiana, and portions of Northeast Texas. As the
advancing cold front overtakes the dryline and moves across the
area after 03z, convection should backbuild to the southwest along
the front down into Deep East Texas and the remainder of
Louisiana. Once the linear complexes develop, the main severe
weather threat will transition to damaging straight-line wind
gusts. However, the development of any embedded supercell
structures within the complexes will pose a tornado risk.

In addition to the main severe threats, locally heavy rain will also
be possible, especially with the squall lines and any training
that might occur. Storm total rainfall amounts could be as much as
one to three inches east of a line from DeQueen AR to Toledo Bend
Dam. The highest amounts should be over Southwest and South
Central Arkansas. This could lead to isolated flash flooding.
Given that the threat is expected to be isolated, we have decided
not to issue a Flash Flood Watch.

Latest model guidance continues to support a somewhat slower and
later movement of this system. The latest ECMWF holds convection
well to the west across much of the area during the day Saturday.
Most of the guidance is much faster and exits the convection by
noon Saturday. However, given the tendency for the models to
trend slower with each run, PoPs were maintained across South
Central Arkansas and North Central Louisiana into the early
afternoon hours of Saturday.

Gusty northwest winds are expected behind the cold front on
Saturday, especially across Southeast Oklahoma and portions of East
Texas. Another Lake Wind Advisory may be needed. However, with
all of the severe weather threats currently ongoing, issuing the
new advisory will be punted to the midnight shift. The strong
post-frontal winds will also result in strong cold and dry air
advection Significantly cooler temperatures can be expected behind
the front Saturday. Overnight lows Saturday night/Sunday morning
and again Sunday night/Monday morning may fall to near or just
below freezing. Daytime highs on Sunday will likely struggle to
warm into the 60s.

Chances for rain will return during the day Wednesday as another
upper trough and cold front moves across the region. However, this
system looks very progressive, deep layer moisture is questionable,
and the upper trough will pass far to the north. Therefore, only
slight chance PoPs are forecast at this time. Otherwise, our next
significant chance for showers and thunderstorms will likely be
late next week and during the following weekend.

Thanks to SPC, WPC, and all our of neighboring WFOs for the
coordination today.

/09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  55  65  40  59 /  90  30  10   0
MLU  63  70  41  60 /  90  70  10   0
DEQ  47  60  33  57 /  90  10   0   0
TXK  50  61  37  56 /  90  20   0   0
ELD  56  66  37  58 /  90  50  10   0
TYR  50  63  38  61 /  80  10   0   0
GGG  52  64  37  60 /  80  20   0   0
LFK  57  66  40  65 /  80  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 10 PM CDT this evening for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 10 PM CDT this evening for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 10 PM CDT this evening for OKZ077.

TX...Lake Wind Advisory until 10 PM CDT this evening for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

24/29/09
Hazardous weather outlook, Apr 13, 2:01 PM CDT, 4 hours 49 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
201 PM CDT Fri Apr 13 2018

ARZ050-051-059>061-070>073-LAZ001>006-010>012-017-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Sabine-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
201 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Tornado Watch #40 is in effect until 10 PM CDT tonight. This is a
particularly dangerous situation.

Severe thunderstorms are likely ahead of a dryline and cold front this
afternoon through this evening and overnight. Threats of large
hail, damaging winds, tornadoes, and locally heavy rainfall are
all possible during this event. The severe potential will shift to
more of a damaging wind threat as storms evolve into a squall
line tonight just ahead of the cold front. The severe threat
should be ending prior to daybreak on Saturday. Total rainfall
amounts up to three to four inches will be possible across parts
of north central Louisiana and south central Arkansas, increasing
the threat of isolated flash flooding across these areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms will be gradually ending from west to east with a
cold frontal passage early Saturday morning, bringing an end to
the severe threat. Therefore, no hazardous weather is expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters will likely be needed this afternoon
and into the overnight and early morning hours of Saturday.

LAZ013-014-018>022-141100-
Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle-
201 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of north central
Louisiana and northwest Louisiana.

.DAY ONE...This Afternoon and Tonight...

Severe thunderstorms are likely this evening and overnight.
Threats of large hail, damaging winds, tornadoes, and locally
heavy rainfall are all possible during this event. The severe
potential will shift to more of a damaging wind threat as storms
evolve into a squall line tonight just ahead of the cold front.
The severe threat should be ending prior to daybreak on Saturday.
Total event rainfall amounts up to three to four inches will be
possible across parts of north central Louisiana and south central
Arkansas, increasing the threat of isolated flash flooding across
these areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms will be gradually ending from west to east with a
cold frontal passage early Saturday morning, bringing an end to
the severe threat. Therefore, no hazardous weather is expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters will likely be needed this afternoon
and into the overnight and early morning hours of Saturday.

09

In the hours before

Special weather statement, Apr 13, 4:50 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Shreveport LA
450 PM CDT FRI APR 13 2018

ARZ061-072-132215-
Nevada AR-Columbia AR-
450 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEVADA AND
NORTHEASTERN COLUMBIA COUNTIES UNTIL 515 PM CDT...

At 450 PM CDT, Doppler radar was tracking a strong thunderstorm near
McNeil, moving northeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Magnolia, McNeil, Laughlin, Medlock, Ebenezer and College Hill.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Arkansas.

LAT...LON 3322 9310 3332 9329 3354 9314 3353 9311
      3338 9312 3338 9298 3336 9298
TIME...MOT...LOC 2150Z 210DEG 22KT 3334 9315

35
Special weather statement, Apr 13, 5:45 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
545 PM CDT FRI APR 13 2018

LAZ005-006-013-014-132330-
Lincoln LA-Ouachita LA-Union LA-Jackson LA-
545 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON...SOUTH CENTRAL
UNION...WEST CENTRAL OUACHITA AND SOUTHEASTERN LINCOLN PARISHES UNTIL
630 PM CDT...

At 545 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Jonesboro, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Claiborne, Choudrant, Chatham, Eros, Downsville, Drew, Cheniere,
Calhoun, Mineral Springs, Caderville, Eureka and Folksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3219 9257 3232 9272 3268 9239 3260 9212
TIME...MOT...LOC 2244Z 218DEG 35KT 3232 9260

15
Local storm report, Apr 13, 6:07 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TORNADO          8 NNE DE KALB           33.62N 94.56W
04/13/2018                   BOWIE              TX   BROADCAST MEDIA

            TORNADO ON THE GROUND REPORTED BY BROADCAST
            MEDIA.

&&

25
Local storm report, Apr 13, 6:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
636 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TORNADO          WINTHROP                33.84N 94.35W
04/13/2018                   LITTLE RIVER       AR   TRAINED SPOTTER

            TORNADO REPORTED ON THE GROUND ON HWY 41 AND
            231.

&&

25
Local storm report, Apr 13, 6:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
640 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TORNADO          7 SSE DOWNSVILLE        32.53N 92.36W
04/13/2018                   OUACHITA           LA   NWS EMPLOYEE

            TORNADO OBSERVED BY NOAA AIRCRAFT PROJECT
            VORTEX 1 MILE NORTH OF CALHOUN.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 11:49 PM CDTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more22 hr
Apr 13, 4:50 PM CDTSpecial Weather StatementSHVColumbia25 min
Apr 13, 5:51 PM CDTTornado WarningSHVLittle River39 min
Apr 13, 6:26 PM CDTTornado WarningSHVLittle River, Sevier34 min
Apr 13, 6:59 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier61 min

Nearby

Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.